University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1835

Title: Compactness of Cores of Targets for Linear Delay Systems
Authors: Ukwu, Chukwunenye
Issue Date: 1987
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 125;Iss. 5; Pp 323-330
Abstract: Under certain conditions a necessary and sufficient condition for compactness of cores of targets of a linear delay system is proved. The boundedness part uses ideas from convex set theory while that of closedness exploits a weak compactness argument. 1 19x7 Acadrrnlc Prer,. Inc
URI: http://hdl.handle.net/123456789/1835
ISSN: 0022-247X
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
1-s2.0-0022247X87900953-main.pdf350.54 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback